Publications

Adaptive estimation of convex polytopes and convex sets from noisy data, Electronic Journal of Statistics, Vol. 7, pp. 1301-1327 (2013)

Adaptive estimation of polytopal and convex support, Probability Theory and Related Fields, Vol. 164, pp. 1-16 (2016)

A universal deviation inequality for random polytopes, Working paper (arXiv:1311.2902)

Convex set detection, to appear in ESAIM: Probability and Statistics (arXiv:1404.6224)

Uniform behaviors of random polytopes under the Hausdorff metric, to appear in Bernoulli (arXiv:1503.0154)

Concentration of the empirical level sets of Tukey’s halfspace depth, to appear in Probability Theory and Related Fields (arXiv:1605.09456)

Maximum likelihood estimation of Determinantal Point Processes, Joint with A. Moitra, P. Rigollet and J. Urschel, Submitted (arXiv:1701.06501)

Learning Determinantal Point Processes with Moments and Cycles, Joint with A. Moitra, P. Rigollet and J. Urschel, Accepted at ICML 2017 (For the presentation: Slides – Poster)

Uniform deviation and moment inequalities for random polytopes with general densities in arbitrary convex bodies, Submitted (arXiv:1704.01620)

Rates of estimation for determinantal point processes, Joint with A. Moitra, P. Rigollet and J. Urschel, Accepted at COLT 2017 (For the presentation: Slides – Poster)

Estimation of a convex density support using contaminated data, Joint with J. Klusowski and X. Yang, In progress (Work presented at JSM 2017: Slides)

Methods in Estimation of Convex Bodies, Submitted (arXiv:1709.03137)

Best Arm identification for Contaminated Bandits, Joint with J. Altschuler and A. Malek, Submitted (arXiv:1802.09514)